Hi, im 22 years old male. two months ago i was using some muscle relaxant pills. while using them, some red spots had occured on my thighs. they were red-purple, nonbumpy and nonitchy. they all healed up in a week. Few days later, i saw some black and grey spots like liver spots on my chest and upper back. they still exist. and one day, after i drink a lot of alcohol, these red spots occured and healed up in a week again.
can these spots be related to any liver disorders?
The bruising may indicate a bleeding disorder. The causes for bleeding disorders are hemophilia, von willebrand's disease, immune disorders, leukemia, aplastic anemia and scurvy. The bleeding can also be due to liver disorders, certain medications like blood thinners and non steroidal anti inflammatory agents. So, please consult your primary care physician at the earliest for proper assessment. He may ask for blood tests to determine the cause.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.